MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534270
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Perforation (2001); Discomfort (2330)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was implanted in the common bile duct to treat an obstruction caused by bile duct stones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.Four weeks after the procedure, the patient presented to the emergency department with pain and discomfort.The physician conducted an endoscopic procedure and found that the implanted advanix biliary stent had migrated and perforated the lumen of the duodenal wall.It was observed that half of the stent had penetrated through.Reportedly, the bile duct stones measured approximately 1 cm in size.The physician then removed the stent using snares and closed the fistula using resolution clips.Following the stent removal, the patient remained in the hospital for one week to undergo another ercp procedure to remove the stones, which involved implanting another advanix biliary stent.The condition of the patient was reported to have fully recovered.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a010402 captures the reportable event of stent migration.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key23069118
Report Number3005099803-2025-04624
Device Sequence Number15963582
Product Code FGE
UDI-Device Identifier08714729787365
UDI-Public(01)08714729787365
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534270
Device Catalogue NumberM00534270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown